Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taking Allegra, Althrocin. Itching all over body, boils. Solution?

hi, even i also facing the same problem, Eosinophil and taking the tablets like bandy-puls abd allegira 120 and althrocin 250. But 15 days onwards i m feeling very irritating itching all over body and if i rub those places starts there will be boils developed at that are. Plz suggest me the best option how can i cure from this.PLz sugest more thing is it a viral attack with some one. coz i m married guy and i have baby so plz suggest me.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for your query.

If you are persistently having symptoms since last 15 days which if not responding to Allegra, Bandy-plus & Althrocin than you should better visit skin specialist.

Your symptoms suggest that you are allergic to something in your surrounding or any food item. So it is very neccessary to find out what is causing you those allergic symptoms.Since there is no associated fever it is unlikely viral .Apply Calamine lotion to the skin, it is soothing & will decrease the itching & will also help to decrease the boils.
Take care.
Answered: Thu, 5 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor